# SDR ASAA2024013149535

- Difficulty date: January 31, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N843VA
- Make and model: Airbus A320-214
- Aircraft serial: 04814
- Aircraft time: 35,890 hours, 11,826 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E536780500300
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR FLOOR PANEL 262LG HAS DELAMINATION AND CORROSION IN SEVERAL SCREW INSERTS.  GROUNDED - YES. REMOVED AND REPLACED R2 DOOR FLOOR PANEL 262LG AT FR66 TO FR68 LBL 81.28 TO RBL 81.28 IAW AMM 53-00-00-000-801-A AND 53-00-00-400-801-A01
